Nurofen Plus (12.8mg/200mg) – 32 Tablets

Sale!

Nurofen Plus (12.8mg/200mg) – 32 Tablets

£9.95 incl.VAT

As part of our policy:

Out of stock

Notify me when item is back in stock.

Found this product at a lower price?Compare

Share this product

Effective pain relief – Contains ibuprofen and codeine – For 3 day use only. Can cause addiction. – Relieves: headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, inflammation, dental pain, period pain, cold and flu symptoms, fever For over 30 years, Nurofen has helped to provide millions of people with pain relief. We are experienced in pain relief, and we are here to help. Nurofen contains Ibuprofen, which has anti-inflammatory properties that helps relieve the symptoms of moderate pain. Nurofen Plus 200mg/12.8mg Tablets can be taken with water.

Read the enclose leaflet carefully before use. For the short term treatment of acute moderate pain when other painkillers have not worked. Do not take less than four hours after taking other painkillers. This medicine can make you feel sleepy. Do not drive taking this medicine until you know how it makes you feel. See the leaflet inside for more information. Dosage: For oral administration & short term use only. Adults, the elderly and children 12 years and older: Swallow 1 or 2 tablets every 4 to 6 hours. Do not take more than 6 tablets in 24 hours. Leave at least 4 hours between doses. Do not give to children under 12 years. If symptoms persist for more than 3 days, worsen or if new symptoms occur consult your doctor.

Can cause addiction. KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN. DO NOT TAKE IF YOU: Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding Are allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg Are in the last 3 months of pregnancy or are breastfeeding SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU: Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, liver, heart, kidney or bowel problems, are a smoker, are pregnant WARNING: Do not take more medicine than the label tells you to. If you need to use this medicine continuously for more than 3 days, see your doctor or pharmacist. This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days. If you take this medicine for headaches for more than 3 days it can make them worse.

Each Tablet contains: Ibuprofen 200mg and Codeine Phosphate 12.8mg

Dyl i

Rated 2 out of 5
August 30, 2022

Hello,

Would you like to instantly boost sales for your weight loss products or supplements business?

We can help! We offer targeted and fresh email lists of consumers with interest in products

you’re selling. Our email lists are compiled from online surveys, this is why they have a high

conversion rate even when outreach is done manually.

To see this and other category offerings please go to https://webworx247.com/email-lists/.

Best Regards,

William Tatum

WebWorx Media Inc.

If you received this email in error and would like to unsubscribe click the link below:

https://webworx247.com/opt-out/?customer_domain=just-pharmacy.co.uk

William Tatum

Hi

Rated 5 out of 5
May 23, 2021

Please find attached prescription

Keren

Product features

Effective pain relief – Contains ibuprofen and codeine – For 3 day use only. Can cause addiction. – Relieves: headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, inflammation, dental pain, period pain, cold and flu symptoms, fever For over 30 years, Nurofen has helped to provide millions of people with pain relief. We are experienced in pain relief, and we are here to help. Nurofen contains Ibuprofen, which has anti-inflammatory properties that helps relieve the symptoms of moderate pain. Nurofen Plus 200mg/12.8mg Tablets can be taken with water.

Instructions for use

Read the enclose leaflet carefully before use. For the short term treatment of acute moderate pain when other painkillers have not worked. Do not take less than four hours after taking other painkillers. This medicine can make you feel sleepy. Do not drive taking this medicine until you know how it makes you feel. See the leaflet inside for more information. Dosage: For oral administration & short term use only. Adults, the elderly and children 12 years and older: Swallow 1 or 2 tablets every 4 to 6 hours. Do not take more than 6 tablets in 24 hours. Leave at least 4 hours between doses. Do not give to children under 12 years. If symptoms persist for more than 3 days, worsen or if new symptoms occur consult your doctor.

Warning and cautions

Can cause addiction. KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN. DO NOT TAKE IF YOU: Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding Are allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg Are in the last 3 months of pregnancy or are breastfeeding SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU: Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, liver, heart, kidney or bowel problems, are a smoker, are pregnant WARNING: Do not take more medicine than the label tells you to. If you need to use this medicine continuously for more than 3 days, see your doctor or pharmacist. This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days. If you take this medicine for headaches for more than 3 days it can make them worse.

Ingredients

Each Tablet contains: Ibuprofen 200mg and Codeine Phosphate 12.8mg

Product Reviews

Dyl i

Rated 2 out of 5
August 30, 2022

Hello,

Would you like to instantly boost sales for your weight loss products or supplements business?

We can help! We offer targeted and fresh email lists of consumers with interest in products

you’re selling. Our email lists are compiled from online surveys, this is why they have a high

conversion rate even when outreach is done manually.

To see this and other category offerings please go to https://webworx247.com/email-lists/.

Best Regards,

William Tatum

WebWorx Media Inc.

If you received this email in error and would like to unsubscribe click the link below:

https://webworx247.com/opt-out/?customer_domain=just-pharmacy.co.uk

William Tatum

Hi

Rated 5 out of 5
May 23, 2021

Please find attached prescription

Keren
0